# SDR ASAA2021111636624

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,605 hours, 14,761 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 13,044 hours, 22,564 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM DELIVERS "STINKY SOCK" SMELL.  GROUNDED - YES. OPERATED PACKS WITH ENG. SUPPLIED AIR NO SMELL NOTED. OPERATED PACKS WITH APU AIR AND FOUND STINKY SOCK SMELL TO BE INTERMITTANT IN CABIN AND CONSTANT LIGHT OIL SMELL IN FLIGHT DECK. ACCOMPLISHED B737-800 FIM 05-51- TASK 814 B. (1) (2) (A) (B) (C). FOUND EVIDENCE OF OIL IN MIDDLE DRAIN LINE CAVITY. APU DETERMINED TO BE CAUSE OF SMELL. REMOVED THE APU PER TASK CARD 78349010. REMOVED AND REPLACED AIR RECIRCULATON FILTERS REF B737-800 AMM 21-25-02/401. MIG-2C # 40-0026099 CLOSED OUT. COMPLETED INSTALL OF AUXILARY POWER UNIT REF AMM 49-11-00-400-803. TASK CARD 78349010.
